The Degree of Convex Nondensifiability in Banach Spaces

Please use this identifier to cite or link to this item:
Información del item - Informació de l'item - Item information
Title: The Degree of Convex Nondensifiability in Banach Spaces
Authors: García Macías, Gonzalo | Mora, Gaspar
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Matemáticas
Keywords: Alpha-dense curves | Degree of nondensifiability | Degree of convex nondensifiability | Measures of noncompactness
Knowledge Area: Análisis Matemático
Issue Date: 2015
Publisher: Heldermann Verlag
Citation: Journal of Convex Analysis. 2015, 22(3): 871-888
Abstract: It is shown in this paper that the notion of α-dense curve in a bounded set of a metric space produces a degree of nondensifiability φd which extended to convex hulls of bounded sets in a Banach space generates a measure of noncompactness (briefly MNC) Φ that we will call degree of convex nondensifiability. We also prove that Φ dominates any other MNC and, in particular, dominates the MNC of Hausdorff of the best possible form in infinite dimensional Banach spaces.
ISSN: 0944-6532
Language: eng
Type: info:eu-repo/semantics/article
Rights: © Heldermann Verlag
Peer Review: si
Publisher version:
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2015_Garcia_Mora_JCA.pdfAcceso restringido130,34 kBAdobe PDFOpen    Request a copy

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.